Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




224 Publications

2011 | Conference Paper | IST-REx-ID: 3329 | OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” in Proceedings of the twenty-seventh annual symposium on Computational geometry, Paris, France, 2011, pp. 187–196.
View | Files available | DOI | Download Preprint (ext.)
 
2011 | Conference Paper | IST-REx-ID: 3330 | OA
M. Kerber and M. Sagraloff, “Root refinement for real polynomials,” presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, California, USA, 2011, pp. 209–216.
View | DOI | Download Preprint (ext.) | arXiv
 
2011 | Journal Article | IST-REx-ID: 3332 | OA
M. Kerber and M. Sagraloff, “A note on the complexity of real algebraic hypersurfaces,” Graphs and Combinatorics, vol. 27, no. 3. Springer, pp. 419–430, 2011.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3334
H. Edelsbrunner, J. Pach, and G. Ziegler, “Letter from the new editors-in-chief,” Discrete & Computational Geometry, vol. 45, no. 1. Springer, pp. 1–2, 2011.
View | DOI
 
2011 | Book Chapter | IST-REx-ID: 3335 | OA
R. Van De Weygaert et al., “Alpha, Betti and the Megaparsec Universe: On the topology of the Cosmic Web,” in Transactions on Computational Science XIV, vol. 6970, M. Gavrilova, K. Tan, and M. Mostafavi, Eds. Springer, 2011, pp. 60–101.
View | DOI | Download Preprint (ext.) | arXiv
 
2011 | Conference Paper | IST-REx-ID: 3367
C. Chen and M. Kerber, “An output sensitive algorithm for persistent homology,” presented at the SoCG: Symposium on Computational Geometry, Paris, France, 2011, pp. 207–216.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3377 | OA
H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 345–361, 2011.
View | DOI | Download Submitted Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3378
P. Bendich and J. Harer, “Persistent intersection homology,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 305–336, 2011.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 9648 | OA
R. Gonzalez-Diaz, A. Ion, M. J. Jimenez, and R. Poyatos, “Incremental-decremental algorithm for computing AT-models and persistent homology,” in Computer Analysis of Images and Patterns, Seville, Spain, 2011, vol. 6854, pp. 286–293.
View | DOI | Download Published Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3781
B. T. Fasy, “The difference in length of curves in R^n,” Acta Sci. Math. (Szeged), vol. 77, no. 1–2. Szegedi Tudományegyetem, pp. 359–367, 2011.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications